Title: Size-dependent magnon modes of a Heisenberg ferromagnet
Authors: Cojocaru, S ×
Ceulemans, Arnout #
Issue Date: Jan-2003
Publisher: E d p sciences
Series Title: Europhysics letters vol:61 issue:6 pages:838-844
Abstract: We prove the existence of new bound magnon excitations in Heisenberg ferromagnets due to finite-size effects. To describe these effects, we develop an analytical approximation which is a modification of the widely used continuum approach. Thus, for the square lattice we find 4 branches of bound two-magnon excitations in addition to the two ones known before. It is shown that some of the new modes remain well separated from all the others even for a macroscopic system.
ISSN: 0295-5075
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantum Chemistry and Physical Chemistry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science